Unilateral contact problems for two perpendicular elastic structures

Khuldnev A, Leugering G (2008)

Publication Language: English

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2008


Publisher: European Mathematical Society

Book Volume: 27

Pages Range: 157-177

Journal Issue: 2

URI: http://www.ems-ph.org/journals/show_abstract.php?issn=0232-2064&vol=27&iss=2&rank=2

DOI: 10.4171/ZAA/1349

Open Access Link: http://s3.amazonaws.com/academia.edu.documents/43176958/Unilateral_Contact_Problems_for_two_Perp20160228-16622-yhtn43.pdf?AWSAccessKeyId=AKIAJ56TQJRTWSMTNPEA&Expires=1474395908&Signature=E0MuVn2YObf0oNj7Kyw29TCEHdI%3D&response-content-disposition=inl


We consider the problem of unilateral contact between two elastic perpendicular plates. The main focus is on the boundary conditions along the contact zone. We propose a mixed domain formulation. Some limit cases for the considered problem are justified. In particular, a unilateral contact between a plate and a beam is also analyzed.

Authors with CRIS profile

Involved external institutions

How to cite


Khuldnev, A., & Leugering, G. (2008). Unilateral contact problems for two perpendicular elastic structures. Zeitschrift für Analysis und ihre Anwendungen, 27(2), 157-177. https://doi.org/10.4171/ZAA/1349


Khuldnev, Alexander, and Günter Leugering. "Unilateral contact problems for two perpendicular elastic structures." Zeitschrift für Analysis und ihre Anwendungen 27.2 (2008): 157-177.

BibTeX: Download